Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.494
Source Normalized Impact per Paper (SNIP) 2017: 0.772

Mathematical Citation Quotient (MCQ) 2016: 1.02

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 23, Issue 1

Issues

A multipoint Birkhoff type boundary value problem

Francesco A. Costabile / Anna Napoli
Published Online: 2015-08-07 | DOI: https://doi.org/10.1515/jnma-2015-0001

Abstract

A multipoint boundary value problem is considered. The existence and uniqueness of solution is proved. Then, for the numerical solution, a general collocation method is proposed.Numerical experiments confirm theoretical results.

Keywords: Boundary value problem; Birkhoff interpolation

About the article

Received: 2013-03-14

Accepted: 2014-01-08

Published Online: 2015-08-07

Published in Print: 2015-03-01


Citation Information: Journal of Numerical Mathematics, Volume 23, Issue 1, Pages 1–11, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma-2015-0001.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Faride Zare, Mohammad Heydari, Ghasem Barid Loghmani, and Abdul-Majid Wazwaz
International Journal of Applied and Computational Mathematics, 2017
[2]
Francesco A. Costabile and Anna Napoli
Applied Numerical Mathematics, 2017, Volume 116, Page 129

Comments (0)

Please log in or register to comment.
Log in